MAUDE Adverse Event Report: B. BRAUN MEDICAL INC. UNIVERSAL 60 DROP NITRO PUMP SET; SET, ADMINISTRATION, INTRAVASCULAR

B. BRAUN MEDICAL INC. UNIVERSAL 60 DROP NITRO PUMP SET; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 490037
Medical Device Problem Code Device Misassembled During Manufacturing /Shipping (2912)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).The investigation is ongoing at this time.A follow up will be submitted when the investigation results become available.
 
Event or Problem Description
As reported by the user facility: during preparation the set was noted to have the green clip backwards so couldn't load tubing.No injury reported.
 
Additional Manufacturer Narrative
This report has been identified as b.Braun medical internal report number (b)(4).One (1) sample without packaging was provided for evaluation.The sample was visually evaluated and compared against the product technical drawing and the returned sample corresponds to material 490037.The slide clamp was also assessed and found to be within specification.Upon receipt, the sample arrived with the air vent open.The air vent was subsequently closed, and a leakage test was performed; no leakage was detected.To replicate the reported air in line alarm defect, the returned sample was connected to the pump without difficulty and tested by running therapy while varying the flow rate throughout the session.No alarms were observed during testing.Thereafter, a measurement of the outer diameter of the pump segment was taken and found to be 0.152 inches, which meets the specification of 0.152-0.154 inches.Based on the investigation findings, the sample met internal specification; therefore, the reported defect could not be confirmed.A review of the device history record (dhr) was performed for the reported lot number and no abnormalities or non-conformances were noted during the in process or final product inspection.Additionally, the retained units were evaluated and passed the internal testing.We will maintain this report for further references and continue to monitor other reports for similar occurrences.If any additional pertinent information becomes available, a follow up will be submitted.

Brand Name
UNIVERSAL 60 DROP NITRO PUMP SET
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer (Section G)
B. BRAUN MEDICAL INC.
824 12th ave
bethlehem PA 18018
Manufacturer Contact
elena reifenstein
824 12th ave
bethlehem, PA 18018
8334251464
MDR Report Key24035716
Report Number2521402-2025-01666
Device Sequence Number18394964
Product Code FPA
UDI-Device Identifier04046964294617
UDI-Public(01)04046964294617
Combination Product (Y/N)N
Initial Reporter StateHI
Initial Reporter CountryUS
PMA/510(K) Number
K142036
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/05/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number490037
Device Lot Number0062011343
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/26/2025
Supplement Date Received by Manufacturer12/26/2025
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date02/05/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown